Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A representation theorem for bounded convex sets


Author: R. R. Phelps
Journal: Proc. Amer. Math. Soc. 11 (1960), 976-983
MSC: Primary 46.10
MathSciNet review: 0123172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0123172-X
Article copyright: © Copyright 1960 American Mathematical Society